# SDR SIMA20210524001

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,749 hours, 43,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS 4 AND 5 AND LH AND RH LOWER DOOR SHROUD EXIT PLACARDS NOT ILLUMINATING-C/A-RAR #3 BATTERY AND POWER SUPPLY IAW AMM 33-50-04 OPS CHECK FAIL PERFORMED ELECTRICAL POWER RESET OPS CHECK GOOD.
